# SDR UIEA2016100300794

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,306 hours, 16,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT EMERGENCY GROUND FLOOD LIGHT INOPERATIVE AFT OF RT WING. REPLACED THE BULB & OPS CHECKED GOOD IAW AMM 33-51-16.
